# SDR CALA2013082190644

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 93,883 hours, 14,878 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 6228850200
- Part serial: 29
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED THE SATELLITE COMMUNICATIONS LOW GAIN AMPLIFIER M1783 DUE TO NUMEROUS FAULTS IN THE SATELLITE DATA UNIT FAULT HISTORY FOR 'LGA -HPA TX GAIN'.  REPLACED LOW GAIN AUDIO MANAGEMENT PANEL, AUDIO CONTROL PANEL INSTALLATION TESTED GOOD.
